MURAL - Maynooth University Research Archive Library



    Items where Author is "Murray-Smith, R."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Leith, Douglas J. and Leithead, W.E. and Murray-Smith, R. (2006) Inference of disjoint linear and nonlinear sub-domains of a nonlinear mapping. Automatica, 42 (5). pp. 849-858. ISSN 0005-1098

    This list was generated on Thu Feb 22 22:10:44 2024 UTC.